# SDR R61A0019

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000030
- Aircraft time: 5,983 hours, 4,083 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED DURING TAKEOFF ROLL ENGINE 2 BLEED OVER PRESSURE MESSAGE ON EICAS. CREW ABORTED TAKE OFF AND RETURNED TO THE GATE. MAINTENANCE INSPECTED AND CHECKED FOR CMC FOUND NO RECORDED MESSAGES SYSTEM OPERATIONAL CHECK NORMAL AND RETURNED THE A/C TO SERVICE.
